# SDR DHL2008F00025

- Difficulty date: June 6, 2008
- Submitted: August 4, 2008
- Operation: Air carrier
- Aircraft: N750DH
- Make and model: Boeing 727-2M7
- Aircraft serial: 21951
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CARGO DOOR AFT HINGE SECTION IS CRACKED AT FUSELAGE SIDE BS 650.  REMOVED AFT HINGE SECTION AT MAIN CARGO DOOR SIDE BS 650 AND INSTALLED NEW SECTION WITH MS 20001+16-7200 AND PO 9002527 DIMENSION 17 IAW BOEING 727-200 FREIGHTER MAINTENANCE MANUAL FIGURE 5201B CHAPTER 52 REVISION LEVEL G.  LEAK CHECK GOOD IAW B727 MM 05-51-74.  (A)
